Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Lump in arm after injecting Dilaudid. Painless. Any ideas?

Ive never shot up before but I do use opiates occasionaly like weekends and such, and a friend who had beed iving for years told me its quite an experience.. I was anxious to see why they do it so I let him onject my arm . The needle was a bit dull and he couldnt hit the vein (im female and my veins dont pop out like most peoples do when tied off so he had a hard time) so he moved the needle around a bit twisting and jabbing hete and t he re till he finally gortblood to go into the serynge. He slowly injected. Pulled back halfway to make sure he was still in the vein, and more blood went into it and so that meant he still had it in the vein, yhen continued to inject the rest. This was with dilaudid 8mg in the crook of my arm in the vein on the outside of my inner arm(furthest from my heart ) it hurt a bit and I didnt like that he kept moving the needle around under my skin twisting and jabbing it was slightly painful. It was by far the best high ive ever had but I felt dirty and regretful. The sight bruised slightly and was very sore for about a week. The soreness is gone but when I touch that spot theres a small 1 lump there that I can feel when I touch it... I just wanted to experience why they do this and now im afraid ive made a terrible mistale... The lump dosent hurt and you dont notice it unless you touch it but is scares me because its been two weeks now ... Any ideas? Its not hot or painful, just like a little tumor almost...
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. I believe that you had an infection after your friend shot you up with illegal medications or even if it was prescription medication, he may not have used a clean needle or done a clean procedure. I believe you should visit with a local doctor to get your self treated. I also strongly recommend that you do not try any such drugs in the future.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor